MathSciNet Relay Station
MathSciNet bibliographic data
MR2173489 11M35 (11B73 33E20 33F99)
Adamchik, V. S. The multiple gamma function and its application to computation of series. Ramanujan J. 9 (2005), no. 3, 271–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement